MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404432
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Unintended Deflation (4061)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp), experienced difficulty operating the device.The patient reported that the deflation button would stick and would not release when pressed.The patient also reported episodes of auto inflation during sleep and stated that the device auto deflated during attempted use.Additionally, the patient indicated that repeated pumping did not appear to fully inflate the cylinders.Upon inspection, reservoir appeared to be scarred in vivo.As a result, the device was explanted and replaced.No further patient complications were reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally tested, and leak tested.Microscope inspection revealed that the pump kink resistant tubing (krt) were worn to the filament.The pump did not meet activation test requirements; however, no leaks were identified.The cylinder was microscopically inspected and leak tested.No anomalies were found with the cylinders.The reservoir was microscopically inspected, and leak tested.The microscope test identified that the reservoir krt had wear at the end where it connects to the pump.No leaks were identified.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking).Spontaneous deflation, spontaneous inflation, and adhesions were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the available information and analysis results, the pump not passing the activation test supports the reported clinical observations of deflation issue, pump inflation issue, and device inflation issue.Therefore, a conclusion code of cause traced to component failure.Was assigned to this investigation.This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (b)(4) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1100584061, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi)#: (b)(4).

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50900285
Report Number2124215-2026-51255
Device Sequence Number17642701
Product Code JCW
UDI-Device Identifier00191506021337
UDI-Public(01)00191506021337(17)270103(10)1100650421
Combination Product (Y/N)Y
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404432
Device Catalogue Number72404432
Device Lot Number1100650421
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale